# SDR ASOA2016021114506

- Difficulty date: February 11, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 28,023 hours, 19,966 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LBL 27, FS 1031 FLOORBEAM.   REPAIRED THE FLOORBEAM IAW SRM 53-61-43-101-001-A01.
